MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; OUTER CANISTER, SOFT LINER, 1500CC

Medline Industries, LP MEDLINE; OUTER CANISTER, SOFT LINER, 1500CC
Catalog Number DYNDCLO1500
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "rigid outer canniser -cracked or chipped.".
 
Additional Manufacturer Narrative
The complaint transcript stated, "rigid outer canniser -cracked or chipped," and the reported issue was cracked canisters.A sample was received for investigation; seven (7) ea were received without their original packaging, and visual inspection observed that all seven (7) ea exhibited small cracks on the bottom of the canister.Based on the complaint details, sample evaluation, and investigation, the complaint has been confirmed.The lot information was not provided, the vendor cannot be identified, a device history record review cannot be requested, and no information was available regarding the storage and handling conditions of the items; as a result, the root cause of this issue cannot be determined at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
OUTER CANISTER, SOFT LINER, 1500CC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael albrecht
three lakes drive
northfield, IL 60093--275
MDR Report Key50754171
Report Number1417592-2026-39179
Device Sequence Number15740398
Product Code KDQ
UDI-Device Identifier10884389129593
UDI-Public10884389129593
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDCLO1500
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/18/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown